MAUDE Adverse Event Report: ICU Medical Healthcare Manufacturing S.A. de C.V. SHAMROCK SAFETY BLOOD COLLECTION SET; Needle, Hypodermic, Single Lumen

ICU Medical Healthcare Manufacturing S.A. de C.V. SHAMROCK SAFETY BLOOD COLLECTION SET; Needle, Hypodermic, Single Lumen
Catalog Number 982306
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/25/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was stated in the report that the nurse noticed that the extension tube was leaking blood during blood collection.There was patient involvement but no patient harm.
 
Additional Manufacturer Narrative
No information has been provided to date.Investigation including root cause analysis is in progress.A supplemental mdr will be filled as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.

Brand Name
SHAMROCK SAFETY BLOOD COLLECTION SET
Common Device Name
Needle, Hypodermic, Single Lumen
Manufacturer (Section D)
ICU Medical Healthcare Manufacturing S.A. de C.V.
ave calidad no. 4, parque
industrial int'l tijuana
tijuana NA 22425
MX  22425
Manufacturer Contact
reed covert
951 calle amanecer
san clemente, CA 92673
+1(224)706-2300
MDR Report Key50819326
Report Number9617604-2026-00830
Device Sequence Number10218718
Product Code FMI
UDI-Device Identifier20351688059991
UDI-Public(01)20351688059991(17)300804(10)6135529
Combination Product (Y/N)N
Initial Reporter StateNA
Initial Reporter CountryCH
PMA/510(K) Number
K895705
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility
Type of Report Initial
Report Date (Section B) 09/18/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number982306
Device Lot Number6135529
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/26/2026
Initial Report FDA Received Date09/18/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/05/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown